# SDR UIEA2017041900609

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 74,924 hours, 9,448 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Transmitter
- Part number: 9377M61P02
- Part serial: GDB90608
- Condition: Frozen
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL FLOW INDICATOR FROZEN ON DESCENT, FL360, FL315, FROZEN AT 3.9 FROZEN WITH THROTTLE MOVEMENT.  REMOVED AND REPLACED LEFT ENG FUEL FLOW TRANSMITTER IAW AMM 73-31-01, OPS AND LEAK CHECKED NORMAL.
